# SDR SWIA971451

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AURAL WARNING (AUTOPILOT) WILL NOT CANCEL IN FLIGHT.  RETURNED TO SFO.  SWUNG LANDING GEARS TO DUPLICATE THE PROBLEM.  AURAL WARNING SYSTEM OPERATES NORMALLY.  DID NOT DUPLICATE THE PROBLEM.
